| Catalog Number |
910110 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that when squeezing the surgiphor bottle, the surgeon's thumb broke straight through the plastic.There was no patient/user injury reported.A device history record review found no non-conformances associated with this issue during production of this batch.The subject device has been discarded and not available for evaluation.Based on the available information, a definitive root cause could not be established.However, a capa was opened to investigate events of this nature.Complaints are monitored and reviewed for emerging trends.Section c.1a name and strength: 0.5% povidone iodine (pvp-i) in phosphate-buffered saline, potassium iodide, and vitamin e tpgs.Section d.2b procode: fqh (lavage, jet) and fro (dressing, wound, drug) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during a total knee replacement, the surgeon went to squeeze the surgiphor bottle as directed and when applied a little more pressure, it cracked and the thumb went through the bottle.A new bottle was provided and there was no patient/user injury reported.
Additional Manufacturer Narrative
It was reported that when squeezing the surgiphor bottle, the surgeon's thumb broke straight through the plastic.There was no patient/user injury reported.A device history record review found no non-conformances associated with this issue during production of this batch.The subject device has been discarded and not available for evaluation.Based on the available information, a definitive root cause could not be established.However, a capa was opened to investigate events of this nature.Complaints are monitored and reviewed for emerging trends.Section c.1a name and strength: 0.5% povidone iodine (pvp-i) in phosphate-buffered saline, potassium iodide, and vitamin e tpgs.Section d.2b procode: fqh (lavage, jet) and fro (dressing, wound, drug).Addendum: this supplemental mdr is submitted to update the imdrf b and g code.Updated fields: b4, g3, g6, h2, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description